Regularization of approximation schemes in the case of a Fredholm equation
Differencialʹnye uravneniâ, Tome 16 (1980) no. 6, pp. 1132-1134
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_6_a18,
author = {B. G. Razumeiko and V. A. Trenogin},
title = {Regularization of approximation schemes in the case of a {Fredholm} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1132--1134},
year = {1980},
volume = {16},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_6_a18/}
}
B. G. Razumeiko; V. A. Trenogin. Regularization of approximation schemes in the case of a Fredholm equation. Differencialʹnye uravneniâ, Tome 16 (1980) no. 6, pp. 1132-1134. http://geodesic.mathdoc.fr/item/DE_1980_16_6_a18/